Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Still no period after taking noriday, is that normal ?

still no period during, & after taking noriday is that normal? I was on the depo provera (had 4 doses over 12 months and then because I started getting blood clots (but no bleeding ) my Doc put me on Noriday, I had it for 3.5 months & still no period, I have stopped it now for 10 days & still no period is this normal? i also have intense back pain ,& have taken a pregnancy test that was negative.
Asked On : Thu, 31 Mar 2011
Answers:  1 Views:  670
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Since you stopped taking the Noriday which is also like the Depot shot you need to wait it out before your period starts. It may start in a few more days, spotting to heavy bleeding. Try t stay cam. Drink plenty of water. If you don't get a period in 2-3 days it would be best to get a Pregnancy Test and consult your Doctor.
Answered: Thu, 14 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor